Loading...
Loading...

Go to the content (press return)

A coupled PFEM-Eulerian approach for the solution of porous FSI problems

Author
Larese, A.; Rossi, R.; Oñate, E.; Idelsohn, Sergio R.
Type of activity
Journal article
Journal
Computational mechanics
Date of publication
2012-12
Volume
50
Number
6
First page
805
Last page
819
DOI
https://doi.org/10.1007/s00466-012-0768-9 Open in new window
URL
http://link.springer.com/article/10.1007/s00466-012-0768-9 Open in new window
Group of research
(MC)2 - Group of Computational Mechanics on Continuous Medium
(MC)2 - UPC Computational continuum mechanics
GMNE - Numerical Methods in Engineering Group

Participants